# SDR DALA2017013000766

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 53,029 hours, 19,338 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY SEAT LIGHT ON ROW 13 INOPERATIVE. MAINTENANCE FOUND A WIRE DISCONNECTED AT SIDEWALL,  CONNECTED THE WIRE. OPERATED EMERGENCY LIGHTS, ALL OPS NORMAL.
